Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 10 found articles
 
 
  Singular integrals on C1,α regular curves in Carnot groups
 
 
Title: Singular integrals on C1,α regular curves in Carnot groups
Author: Chousionis, Vasileios
Li, Sean
Zimmerman, Scott
Appeared in: Journal d'analyse mathématique
Paging: Volume 146 () nr. 1 pages 299-326
Year: 2021-12-31
Contents:
Publisher: The Hebrew University Magnes Press, Jerusalem
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands